# SDR USAA2010110192463

- Difficulty date: October 31, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N760US
- Make and model: Airbus A319-112
- Aircraft serial: 1354
- Aircraft time: 27,671 hours, 17,839 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 2556
- Condition: Low Pressure
- Location: R2 Door
- Part time: 27,671 hours, 17,839 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1176 - CLT-BOS - EMERGENCY EGRESS SYSTEM - RIGHT AFT PASSENGER DOOR (R2) EMERGENCY CYLINDER PRESSURE LOW.  SERVICED R2 DOOR CYLINDER IAW AMM 52-10-00-614.
